MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI SP; SURGEON SIDE CONSOLE

INTUITIVE SURGICAL, INC DA VINCI SP; SURGEON SIDE CONSOLE
Model Number 380940-45
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is in progress to determine the cause of this reported event.Additional information is being gathered to determine the contribution of the device to the customer reported issue.The investigation to determine the cause of this reported event is currently in progress.As such, the probable root cause cannot yet be determined based on the information provided.
 
Event or Problem Description
It was reported that after a da vinci-assisted surgical procedure, the integrated electrical surgical unit was replaced due to errors c-87 and m-31 in the system logs.The procedure was completed with no reported injury.Follow-up was performed with the customer to request additional information.The customer confirmed that the procedure was completed robotically, and the system returned to normal after the generator was replaced.

Brand Name
DA VINCI SP
Common Device Name
SURGEON SIDE CONSOLE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24693757
Report Number2955842-2026-18621
Device Sequence Number18573556
Product Code NAY
UDI-Device Identifier00886874114735
UDI-Public(01)00886874114735
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380940-45
Device Catalogue Number380940
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2025
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown